# SDR PIDA09006

- Difficulty date: May 19, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 32,578 hours, 26,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 80806
- Condition: Discharged
- Location: Cabin
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY ESCAPE SLIDE LIGHT INOP.  TROUBLESHOT TO BATTERY.  REMOVED AND REPLACED L-1 DOOR EMERGENCY ESCAPE SLIDE LIGHT BATTERY PACK.  OPS CHECKS GOOD PER MM 33-51-02.
